Journal Article

Intravenous and Inhalational Colistin–Induced Respiratory Failure

Krista Wahby, Teena Chopra and Pranatharthi Chandrasekar

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 50, issue 6, pages e38-e40
Published in print March 2010 | ISSN: 1058-4838
Published online March 2010 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/650582
Intravenous and Inhalational Colistin–Induced Respiratory Failure

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Preview

The emergence of highly resistant gram-negative pathogens in hospitals around the world has placed emphasis on colistin, a seemingly ancient drug. Respiratory failure from colistin was reported in the years following its release; however, there are no recent reports of colistin-induced respiratory failure. We report a case of intravenous colistin– and, later, inhalational colistin–induced respiratory failure.

Journal Article.  2025 words. 

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.